I have taken rapamycin on and off for 3 years now. I recently started again taking 2 mg once weekly. My testicles felt like they are receding into my body. I’ve seen where rapamycin can stimulate the detruser muscle which can cause the testicles to sit ‘higher’ than they normally would. Needless to say, I’m not a fan of this particular side effect. Have any of you guys experienced this? is there a way to prevent this from happening?
On 2 years 3 months. Ummm… testicles full and healthy. One of the benefits.
Age-related testicular atrophy
There are very few studies on rapamycin in male reproductive system aging. Only one study noted that rapamycin protected against age-caused testicular atrophy by increasing spermatid, spermatocyte, differentiating spermatogonia, and primary spermatogonia numbers ( Wilkinson et al., 2012 ). Overall, these studies suggest that rapamycin has the potential for protecting healthy aging of the reproductive system.
Thanks for the correction. Maybe I have hyperactive cremaster reflex. Hopefully I’ll get big balls like Agetron if I take it slow. lol
What dose are you taking?
Aug/2020 to Jan/2022: 6mg/week (for about 18 months)
Feb/2022 to March/2022: 8 to 10mg/week (2 months)
April/2022 to June/2022: 6 to 8mg/week with GFJ (Effectively about 30mg to 50mg Rapamycin) (3 months)
July/2022 to End of Oct./2022: 6mg/week with GFJ (Effectively 30 to 40mg), (5 months)
Nov/2022 6mg/10 days with GFJ
Note: I have started dosing at 10 day intervals to prevent MTOR2 issues.
As to Metformin it makes me gassy and have diarrhea… so not used in a while.
Let me know if you have any questions. And, yes at almost 65 healthy man sack. Like in 30’s.